Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to ``Geometric groups. I''


Authors: Valera Berestovskii, Conrad Plaut and Cornelius Stallman
Journal: Trans. Amer. Math. Soc. 352 (2000), 5877
Published electronically: August 3, 2000
Original Article: Tran. Amer. Math. Soc. 351 (1999), 1403-1422.
MathSciNet review: 1781281
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-00-02504-6
Published electronically: August 3, 2000
Additional Notes: Valera Berestovskii, Conrad Plaut, and Cornelius Stallman, Geometric groups. I, Trans. Amer. Math. Soc. 351 (1999), 1403–1422. \MR{99f:22008}
Article copyright: © Copyright 2000 American Mathematical Society